# SDR ASAA12711053

- Difficulty date: January 18, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 38,127 hours, 16,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BS 360 TO BS 344 LBL 8 INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL IAW B737 700 SRM 51 40 02, LOCATED AND DRILLED NEW INTERCOSTAL IAW B737 700 SRM 51 40 05.  INSTALLED NEW INTERCOSTAL IAW B737 700 SRM 51 40 02.
